# SDR ZW0A0206402

- Difficulty date: June 16, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N9413T
- Make and model: Doug MD 83
- Aircraft serial: 53188
- Aircraft time: 21,324 hours, 10,590 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495055
- Condition: Leaking
- Location: A/C Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

A BURNING ODOR WAS IN CABIN AND COCKPIT ON DESCENT.  NO SMOKE.  FOUND RT ACM OIL PUDDLING IN ACM OUTLET.  THE NEXT STATION REPLACED THE RT ACM.
